Aa
A
A
A
Close
Birth Control (Contraception) Community
6.44k Members
Avatar universal

Does the Paraguard IUD cause weight gain?

Hi. I've been trying out different birth controls for the past 2 uears now. Depo made me bleed for 3 months non stop. Loestrin made me break out and gave me unusually oily skin, something I had never experienced before and stopped after I discontinued use. The birth control (ortho tricycle) I'm on now has made me pack on 10 lbs in just 3 months. I know every where I have been reading says the pill does not cause weight gain, but there's no way this cannot be true. I had no diet changes or activity level changes and I've been doeting more than I have ever beforeand I haven't even lost one pound. Friday I am getting the Paraguard non hormonal copper IUD. Please tell me your experiences with this birth control. Any weight gain? Any side effects besides heavier periods and cramping?  Anything will help ease my mind! Also, am I crazy for thinking the pill made me gain weight? The internet has me thinking I'm imagining it!
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.